MAUDE Adverse Event Report: Exactech, Inc. CEMENTED FINNED TIB. TRAY SZ 1DF/2T; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal

Exactech, Inc. CEMENTED FINNED TIB. TRAY SZ 1DF/2T; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Catalog Number 200-06-12
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee replacement utilizing an optetrak cr slope++ tibial insert.Subsequently, the patient experienced knee pain and swelling.The surgeon diagnosed wear of the tibial insert, and a revision procedure was performed.During the revision, damage and wear were observed on the retrieved tibial insert and tibial tray.As a result, the tibial insert, tibial tray, and femoral component were explanted and replaced with an activit-e psc size 1, 15 mm insert, a size 1f/1t tibial tray, and a logic femoral component size 1 right.Additional implants utilized during the procedure included a 14 mm × 80 mm stem extension, two size 1t 5 mm tibial augments, a size 1 5 mm posterior femoral augment, a size 1 10 mm femoral augment, and a size 1 5 mm distal femoral augment.The patient outcome was not further reported.

Brand Name
CEMENTED FINNED TIB. TRAY SZ 1DF/2T
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50881081
Report Number1038671-2026-01226
Device Sequence Number10708278
Product Code JWH
UDI-Device Identifier10885862039903
UDI-Public10885862039903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2018
Device Catalogue Number200-06-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured08/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown